Certain generalized class of meromorphic functions of complex order associated with a differential operator

  • Shu-hai Li School of Mathematics and Statistics, Chifeng University
  • Huo Tang School of Mathematical Sciences, Beijing Normal University
  • Burenmandula Burenmandula School of Mathematics and Statistics, Chifeng University

Abstract

In this paper, we introduce and investigate a new class of meromorphic functions deï¬ned by a differential operator. For this class, we obtain coefï¬cient inequality, distortion inequality, radius of close-to-convexity, starlikeness and convexity and extreme points. Further partial sums are considered.

Published
2013-03-06
How to Cite
Li, S.- hai, Tang, H., & Burenmandula, B. (2013). Certain generalized class of meromorphic functions of complex order associated with a differential operator. European Journal of Mathematical Sciences, 2(1), 72-84. Retrieved from http://ejmathsci.org/index.php/ejmathsci/article/view/108
Section
Articles